# SDR DALA2023111709490

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 11,092 hours, 1,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. LOCATIONS 43J, 44J, 45J,49J. LIGHTING IS FINE. CORRECTIVE ACTION: EMERG LIGHTING CHECKED. (0067311)
